# SDR AU970612

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18-150
- Engine: Lyc O320A2B
- Propeller: Snsnch M74DM
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Failed
- Location: Engine Oil Dist
- Component: Lyc
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FLEXIBLE OIL HOSE FROM REAR OF ENGINE TO OIL COOLER FAILED - HOSE HAD BEEN ROUTED BETWEEN CRANKCASE AND EXHAUST STACKS AND HADHARDENED AND BURNT
